Alert archive / Oklahoma / Tornado Warnings in 2006

Tornado Warning 24, NWS Norman, OK

May 9, 2006Atoka County, Coal County, Oklahoma

NWS Norman, OK issued this tornado warning at May 9, 2006, 7:30 PM CDT for Atoka County, Coal County, Oklahoma. It was in force for 45 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 9, 2006, 7:30 PM CDT (00:30 UTC)
Expired
May 9, 2006, 8:15 PM CDT
In force
45 min
Issued by
NWS Norman, OK
Area
Counties, with a storm outline in the text

Counties Atoka County, OK, Coal County, OK

The radar

The Norman radar (KTLX), 141 km from the middle of the area, began a volume at 00:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 9, 8:02 PM CDTTORNADO2 Ese Stringtown, OKBRIEF TOUCHDOWN REPORTED BY KWTV SPOTTER
May 9, 8:04 PM CDTTORNADO2 Ese Stringtown, OKANOTHER BRIEF TOUCHDOWN REPORTED BY KWTV SPOTTER
May 9, 8:15 PM CDTHAIL 14 N Stringtown, OKREPORTED AT THE STRINGTOWN CORRECTIONAL FACILITY

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 32 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 9, 4:04 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 0.5 hours before the alert went out and 143 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2006-05-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3059 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2006-05-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 116 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3059 J/kg
Mixed-layer CIN
-20 J/kg
Mixed-layer LCL
905 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
116 m²/s²
0-3 km storm-relative helicity
313 m²/s²
Significant tornado parameter
4.2
Supercell composite
16.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS54 KOUN 100030
TOROUN
OKC005-029-100115-
/O.NEW.KOUN.TO.W.0024.060510T0030Z-060510T0115Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE NORMAN OK
730 PM CDT TUE MAY 9 2006

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* TORNADO WARNING FOR...
  ATOKA COUNTY IN SOUTHEAST OKLAHOMA
  COAL COUNTY IN SOUTHEAST OKLAHOMA

* UNTIL 815 PM CDT

* AT 730 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 7 MILES
  NORTHWEST OF STRINGTOWN...MOVING EAST AT 15 MPH.

* LOCATIONS IN THE WARNING INCLUDE ATOKA RESERVOIR...CHOCKIE AND
  STRINGTOWN.

TAKE COVER NOW. LEAVE MOBILE HOMES AND VEHICLES. IF POSSIBLE...MOVE
TO A BASEMENT OR STORM SHELTER. OTHERWISE MOVE TO AN INTERIOR ROOM OR
HALLWAY ON THE LOWEST FLOOR. STAY AWAY FROM WINDOWS AND OUTSIDE
WALLS.

LAT...LON 3454 9621 3446 9620 3443 9591 3460 9592

$$

30
1 follow-up statement
000 
WWUS54 KOUN 100109
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
807 PM CDT TUE MAY 9 2006

OKC029-100117-
/O.CAN.KOUN.TO.W.0024.000000T0000Z-060510T0115Z/
COAL OK-
807 PM CDT TUE MAY 9 2006

...THE TORNADO WARNING FOR COAL COUNTY IS CANCELLED...

LAT...LON 3451 9614 3439 9611 3437 9588 3457 9587

$$

OKC005-100115-
/O.CON.KOUN.TO.W.0024.000000T0000Z-060510T0115Z/
ATOKA OK-
807 PM CDT TUE MAY 9 2006

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 815 PM CDT FOR ATOKA
COUNTY...

AT 804 PM CDT...STORM SPOTTERS OBSERVED A TORNADO 2 MILES EAST 
SOUTHEAST OF STRINGTOWN. RADAR CONTINUES TO SHOW STRONG CIRCULATION 
IN THIS AREA. THE STORM IS MOVING EAST AT 15 MPH. PEOPLE IN THE 
STRINGTOWN AREA AND LOCATIONS EASTWARD TO NEAR THE NORTHERN PARTS OF 
MCGEE CREEK LAKE SHOW TAKE COVER IMMEDIATELY.  

* LOCATIONS IN THE WARNING INCLUDE NORTHWESTERN MCGEE CREEK LAKE AND
  STRINGTOWN.

IN ADDITION TO A TORNADO THREAT... THIS STORM LIKELY CONTAINS
DAMAGING HAIL TO THE SIZE OF BASEBALLS OR LARGER.

LAT...LON 3451 9614 3439 9611 3437 9588 3457 9587

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at May 9, 3:01 PM CDT, 4 hours 29 minutes earlier.

Area forecast discussion, May 9, 3:01 PM CDT, 4 hours 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
301 PM CDT TUE MAY 9 2006

.DISCUSSION...
19Z OUN SOUNDING SHOWS COOLING OF CAP LEVEL... BUT 18Z FORT WORTH
CAP STILL GIVES A DECENT AMOUNT OF NEGATIVE AREA. BUT CURRENTLY
THINK THAT WE CAN GET SOME STORMS TO DEVELOP IN THE WARM SECTOR
THIS AFTERNOON. LARGE AMOUNT OF INSTABILITY AVAILABLE SO SEVERE
WEATHER IS LIKELY IF WE CAN GET STORMS TO GO. SURFACE OBS/RADAR/
SATELLITE SHOW FRONT FROM NEAR CUSHING TO OKC SOUTHWEST INTO
SOUTHWEST OKLAHOMA AND DRYLINE IS ORGANIZING JUST EAST OF
INTERSTATE 35 ACROSS SOUTHERN OKLAHOMA... SO INITIAL AREA TO WATCH
IS ACROSS PORTIONS OF CENTRAL AND SOUTHEAST OKLAHOMA ALONG FRONT
AND DRYLINE. IT ALSO APPEARS A MID LEVEL WAVE IS MOVING ACROSS
WESTERN OKLAHOMA WHICH IS ENHANCING CUMULUS FIELD. LATER
TONIGHT... CONVECTION IS EXPECTED TO BECOME WIDESPREAD AND MOVE
FROM WEST TO EAST ACROSS THE AREA AS MAIN UPPER WAVE APPROACHES
THE CENTRAL PLAINS AND PRECIPITATION WILL BE LIKELY IN MANY AREAS
LATER TONIGHT. PRELIMINARY POPS ARE BELOW BUT WILL LIKELY ADJUST
SPECIFIC NUMBERS RIGHT BEFORE ISSUING PRODUCTS.

STILL SOME LINGERING STORMS POSSIBLE EARLY TOMORROW BEFORE THE
UPPER WAVE MOVES FARTHER NORTHEAST. BUT THEN THE UPPER STORM WILL
SIT AND SPIN OVER THE MIDWEST/GREAT LAKES REGION FOR A FEW DAYS
KEEPING FORECAST AREA UNDER A GENERAL NORTHWEST FLOW. THE BEST
CHANCE OF RAIN AFTER THE CURRENT SYSTEM IS ON SATURDAY AND SUNDAY
AS SURFACE COLD FRONT MOVES INTO THE AREA. HAVE KEPT THE REST OF
THE FORECAST DRY BUT WILL HAVE TO WATCH HOW THE SURFACE PATTERN
EVOLVES FROM DAY TO DAY UNDER THE NORTHWEST FLOW. TEMPERATURES
ARE EXPECTED TO REMAIN NEAR OR BELOW NORMAL.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  59  73  48  74 /  60  30   0   0
HOBART OK         58  73  48  75 /  40  20   0   0
WICHITA FALLS TX  61  76  51  77 /  30  20   0   0
GAGE OK           49  69  42  72 /  60  20   0   0
PONCA CITY OK     55  70  46  73 /  70  40   0   0
DURANT OK         66  77  53  76 /  50  30   0   0

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
TX...NONE.
&&
Hazardous weather outlook, May 9, 2:35 PM CDT, 4 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NORMAN OK
235 PM CDT TUE MAY 9 2006

OKZ004>048-050>052-TXZ083>090-101200-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
235 PM CDT TUE MAY 9 2006

THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.

.DAY ONE...THIS AFTERNOON THROUGH TONIGHT...

THUNDERSTORM OUTLOOK...
THERE IS A MODERATE RISK FOR SEVERE THUNDERSTORMS OVER PORTIONS OF
SOUTHEAST OKLAHOMA. A SLIGHT RISK FOR SEVERE THUNDERSTORMS EXISTS
ACROSS THE REST OF OKLAHOMA AND ALL OF WESTERN NORTH TEXAS.

LOCATION...
THE MODERATE RISK AREA COVERS LOCATIONS NEAR AND EAST OF A LINE
EXTENDING FROM SEMINOLE...TO ADA...TO MARIETTA.

TIMING...
IN THE MODERATE RISK AREA...THE MOST LIKELY TIME FOR SEVERE
THUNDERSTORMS WILL BE LATE THIS AFTERNOON AND EVENING. IN THE SLIGHT
RISK AREA...THE MOST LIKELY TIME FOR SEVERE THUNDERSTORMS WILL BE
THIS EVENING THROUGH THE OVERNIGHT HOURS.

IMPACTS...
HAIL THE SIZE OF BASEBALLS OR LARGER WILL BE THE PRIMARY CONCERN
WITHIN THE MODERATE RISK AREA. HAIL TO THE SIZE OF GOLFBALLS WILL BE
THE PRIMARY THREAT WITHIN THE SLIGHT RISK AREA.

RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL IN MUCH OF
OKLAHOMA...ESPECIALLY SOUTH-CENTRAL AND SOUTHEAST OKLAHOMA...SHOULD
PLAN TO BE INVOLVED IN SEVERE WEATHER OPERATIONS THIS AFTERNOON AND
TONIGHT.

DISCUSSION...
AN OUTFLOW BOUNDARY AND COLD FRONT WILL MAKE SLOW PROGRESS ACROSS
CENTRAL AND SOUTHEAST PORTIONS OF OKLAHOMA...AND PORTIONS OF WESTERN
NORTH TEXAS TODAY. THE MAIN FRONT IS EXPECTED TO EXTEND FROM
SOUTHWEST TO NORTHEAST...JUST EAST OF THE INTERSTATE 44 CORRIDOR BY
LATE AFTERNOON. WHILE THIS OCCURS...A VERY MOIST LOWER LEVEL AIRMASS
IS IN PLACE ACROSS SOUTHERN OKLAHOMA...HELPING TO CREATE VERY HIGH
LEVELS OF INSTABILITY. A SPECIAL WEATHER BALLOON RELEASE SHOWED THE
CAPPING INVERSION THAT WAS IN PLACE THIS MORNING HAD WEAKENED
SUBSTANTIALLY.

DAYTIME HEATING...LOW LEVEL CONVERGENCE EAST OF A SURFACE LOW
PRESSURE CENTER...AND LARGE SCALE LIFT FROM AN INCOMING UPPER WAVE
OF ENERGY SHOULD BE STRONG ENOUGH TO INITIATE THUNDERSTORMS NEAR OR
JUST SOUTHEAST OF THE STATIONARY FRONT BY EARLY EVENING.
GIANT HAIL WILL BE POSSIBLE WITH ANY STORMS THAT FORM IN THIS
AREA...WHICH IS COVERED BY THE MODERATE RISK. A SURFACE LOW PRESSURE
CENTER AND ASSOCIATED DRY LINE IS EXPECTED TO TRACK EASTWARD ACROSS
THE RED RIVER VALLEY...WHICH WILL ALSO SUPPORT THE DEVELOPMENT OF
THUNDERSTORMS TO THEIR EAST. ALTHOUGH THE TORNADIC POTENTIAL LATE
TODAY APPEARS LOW...ANY STORMS THAT DEVELOP AND MOVE NEAR THE LOW
PRESSURE AND FRONTAL BOUNDARY INTERSECTION COULD BECOME TORNADIC.

AS THE MENTIONED UPPER WAVE OF ENERGY APPROACHES THIS EVENING AND
OVERNIGHT...ADDITIONAL THUNDERSTORMS ARE EXPECTED TO SPREAD INTO
OKLAHOMA AND WESTERN NORTH TEXAS FROM THE NORTHWEST. THESE
THUNDERSTORMS WILL BE ELEVATED ABOVE THE FRONTAL SURFACE AND THE
INSTABILITY WILL BE LESS THAN WHAT WE EXPECT OVER SOUTHEAST PARTS OF
OKLAHOMA. HAIL UP THE SIZE OF GOLFBALLS WILL BE THE PRIMARY CONCERN
WITH ANY ELEVATED SUPERCELLS.

PROBABILITY TABLE...
VALID THROUGH 7 AM CDT WEDNESDAY MAY 10.
HERE ARE THE PROBABILITIES FOR THE SLIGHT AND MODERATE RISK AREAS.

PROBABILITY OF THUNDERSTORMS OCCURRING IN THE MODERATE RISK
AREA...40 PERCENT.
PROBABILITY OF SEVERE STORMS IN THE MODERATE RISK AREA IF STORMS DO
OCCUR...100 PERCENT.

PROBABILITY OF THUNDERSTORMS OCCURRING IN THE SLIGHT RISK AREA...100
PERCENT.
PROBABILITY OF SEVERE STORMS IN THE SLIGHT RISK AREA...40 PERCENT.

OTHER HAZARDOUS WEATHER...
VERY HEAVY RAINFALL IS LIKELY WITH STORMS OVER SOUTH-CENTRAL AND
SOUTHEAST OKLAHOMA THIS AFTERNOON AND EVENING. STORM MOTION MAY BE
SUCH THAT SUCCESSIVE STORMS PASS OVER THE SAME AREAS CAUSING
FLOODING. DUE TO THE AMOUNT OF MOISTURE AVAILABLE...RAINFALL RATES
ARE EXPECTED TO BE VERY HIGH.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

THUNDERSTORM OUTLOOK...
THUNDERSTORMS ARE EXPECTED TO BE ONGOING WEDNESDAY MORNING OVER
PORTIONS OF OKLAHOMA AND WESTERN NORTH TEXAS. MOST IF NOT ALL OF
THIS ACTIVITY IS EXPECTED TO REMAIN BELOW SEVERE LEVELS...ALTHOUGH
MARGINALLY SEVERE HAIL AND VERY HEAVY RAIN WILL BE A CONCERN THROUGH
THE MORNING HOURS.

OTHER HAZARDOUS WEATHER...
NONE.

THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT 7 AM
WEDNESDAY MORNING...MAY 10TH.

11/SMITH

In the hours before

Special weather statement, May 9, 5:39 PM CDT, 1 hour 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
539 PM CDT TUE MAY 9 2006

OKZ032-092300-
HUGHES OK-
539 PM CDT TUE MAY 9 2006

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR HUGHES COUNTY.

A STRONG THUNDERSTORM WAS LOCATED 5 MILES SOUTH OF WETUMKA AT 539 PM
CDT...MOVING EAST NORTHEAST AT 10 MPH.

SMALL HAIL AND WINDS AROUND 50 MPH ARE POSSIBLE.

PEOPLE IN HUGHES COUNTY SHOULD MONITOR THE WEATHER SITUATION CLOSELY.
LISTEN FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER
CONDITIONS.

30
Special weather statement, May 9, 6:07 PM CDT, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
607 PM CDT TUE MAY 9 2006

OKZ043-092315-
COAL OK-
607 PM CDT TUE MAY 9 2006

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR COAL COUNTY.

A STRONG THUNDERSTORM WAS LOCATED OVER OLNEY AT 607 PM CDT...MOVING
NORTHEAST AT 15 MPH.

SMALL HAIL AND WINDS AROUND 50 MPH ARE POSSIBLE.

PEOPLE IN COAL COUNTY SHOULD MONITOR THE WEATHER SITUATION CLOSELY.
LISTEN FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER
CONDITIONS.

30
Special weather statement, May 9, 7:02 PM CDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
702 PM CDT TUE MAY 9 2006

OKZ048-100015-
ATOKA OK-
702 PM CDT TUE MAY 9 2006

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR ATOKA COUNTY.

A SEVERE THUNDERSTORM WAS LOCATED 5 MILES NORTHWEST OF ATOKA
RESERVOIR AT 702 PM CDT...MOVING EAST AT 10 MPH.

PEOPLE IN ATOKA COUNTY SHOULD MONITOR THE WEATHER SITUATION CLOSELY.
LISTEN FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER
CONDITIONS.

30
Local storm report, May 9, 7:23 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
723 PM CDT TUE MAY 09 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     HAIL             5 NW LAMAR              35.15N 96.19W
05/09/2006  E0.88 INCH       HUGHES             OK   PUBLIC

&&
Local storm report, May 9, 7:30 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
730 PM CDT TUE MAY 09 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     TORNADO          OLNEY                   34.47N 96.35W
05/09/2006                   COAL               OK   LAW ENFORCEMENT

            BRIEF TOUCHDOWN. RELAYED FROM COALGATE PD

&&

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 9, 7:09 PM CDTSevere Thunderstorm WarningOUNAtoka51 min
May 9, 7:14 PM CDTSevere Thunderstorm WarningOUNHughes46 min
May 9, 7:43 PM CDTFlash Flood WarningOUNCoal3 hr
May 9, 8:04 PM CDTFlash Flood WatchOUNAtoka, Bryan5 hr
May 9, 8:12 PM CDTTornado WarningOUNAtoka33 min
May 9, 8:18 PM CDTSevere Thunderstorm WarningOUNBryan42 min
May 9, 8:22 PM CDTSevere Thunderstorm WarningOUNCoal38 min
May 9, 8:35 PM CDTFlash Flood WarningOUNAtoka3 hr
May 9, 8:46 PM CDTTornado WarningOUNAtoka15 min
May 9, 9:03 PM CDTSevere Thunderstorm WarningOUNAtoka42 min
May 9, 9:09 PM CDTSevere Thunderstorm WarningOUNHarmon51 min
May 9, 9:26 PM CDTSevere Thunderstorm WarningOUNBryan64 min
May 9, 9:31 PM CDTSevere Thunderstorm WarningOUNGreer59 min
May 9, 9:46 PM CDTSevere Thunderstorm WarningOUNAtoka44 min
May 9, 9:53 PM CDTSevere Thunderstorm WarningOUNHarmon37 min
May 9, 10:07 PM CDTTornado WarningOUNGreer, Jackson38 min
May 9, 10:24 PM CDTSevere Thunderstorm WarningOUNHarmon36 min
May 9, 10:36 PM CDTSevere Thunderstorm WarningOUNJackson54 min
May 9, 10:51 PM CDTSevere Thunderstorm WarningOUNGreer, Harmon39 min
May 9, 11:05 PM CDTSevere Thunderstorm WarningOUNWashita40 min
May 9, 11:25 PM CDTSevere Thunderstorm WarningOUNGreer, Jackson41 min
May 9, 11:48 PM CDTSevere Thunderstorm WarningOUNKiowa42 min
May 10, 12:14 AM CDTSevere Thunderstorm WarningOUNComanche46 min
May 10, 12:22 AM CDTSevere Thunderstorm WarningOUNOklahoma38 min
May 10, 12:44 AM CDTSevere Thunderstorm WarningOUNLincoln46 min
May 10, 2:28 AM CDTSevere Thunderstorm WarningOUNBryan32 min
May 10, 3:21 AM CDTSevere Thunderstorm WarningOUNBryan39 min
May 10, 3:25 AM CDTSevere Thunderstorm WarningOUNHarmon50 min
May 10, 3:37 AM CDTSevere Thunderstorm WarningOUNWashita38 min
May 10, 3:39 AM CDTSevere Thunderstorm WarningOUNJackson51 min
May 10, 3:57 AM CDTSevere Thunderstorm WarningOUNBryan23 min
May 10, 4:12 AM CDTSevere Thunderstorm WarningOUNTillman48 min
May 10, 4:26 AM CDTSevere Thunderstorm WarningOUNJackson14 min
May 10, 4:56 AM CDTSevere Thunderstorm WarningOUNTillman15 min
May 10, 4:58 AM CDTSevere Thunderstorm WarningOUNCotton47 min
May 10, 5:23 AM CDTSevere Thunderstorm WarningOUNJefferson37 min
May 10, 5:26 AM CDTSevere Thunderstorm WarningOUNStephens49 min
May 10, 5:47 AM CDTSevere Thunderstorm WarningOUNLove43 min
May 10, 5:50 AM CDTSevere Thunderstorm WarningOUNCarter55 min
May 10, 5:58 AM CDTSevere Thunderstorm WarningOUNJefferson32 min
May 10, 6:23 AM CDTSevere Thunderstorm WarningOUNMarshall37 min
May 10, 6:46 AM CDTSevere Thunderstorm WarningOUNBryan39 min

Nearby

Tornado Warnings in Oklahoma, 2006Every tornado warning in 2006Tornadoes in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.